MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PIVOT GUARDIAN, FRAME; APPARATUS, TRACTION, NON-POWERED

STRYKER ENDOSCOPY-SAN JOSE PIVOT GUARDIAN, FRAME; APPARATUS, TRACTION, NON-POWERED
Model Number 3105000100
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the sales representative got slivers of the device in their finger while wiping it down which required intervention to remove.
 
Additional Manufacturer Narrative
The product was not returned for investigation and the reported failure mode was not confirmed.Alleged failure: foreign silver material on user fingers probable root cause: design: * poor material selection.(easily scratched, dented, chipped).(easily torn, frayed, etc).* improper packaging design.Process: * insufficient cleaning process or abrasive cleaning.* improper finishing process.* improper screen printing.* improper handling in mgf.* use of wrong packaging components.Application: * poor handling during shipping.* subassemblies are dropped and damaged during assembly/disassembly for service.* exposure to air/surrounding environment leads to foam discoloration.¿ use errors.The device manufacture date is not known.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product was not returned for investigation and the reported failure mode was not confirmed.Alleged failure: foreign silver material on user fingers probable root cause: design: sharp edges along device, material cracks creating sharp edges (01d), sharp edges on velcro.Process: sharp edges not removed during finishing operations.The device manufacture date is not known.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PIVOT GUARDIAN, FRAME
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key14879258
Report Number0002936485-2022-00405
Device Sequence Number19304379
Product Code HST
UDI-Device Identifier07613327380361
UDI-Public07613327380361
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3105000100
Device Catalogue Number3105000100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer06/22/2022
06/22/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date09/19/2022
11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown